# SDR SWIA2019111146749

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 40,237 hours, 34,141 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRANSLATING COWL 434AT HAS MULTIPLE EXTERIOR DENTS.  (C-CHECK) RO: 11/9/2019   UPPER TRANSLATING COWL 434AT FOUND TO BE OUT OF REPAIABLE LIMITS.  ORDERED AND RECEIVED SERVICABLE COWL
